| Model Number |
MICL 13.2 -14.5 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a micl13.2, -14.5 diopter, implantable collamer lens had a torn during injection/delivery into the eye.Lens was rimplanted and removed on (b)(6) 2018 within the same surgery.There was no paitent injury.Reporter stated the cartidge was at fault.
Additional Manufacturer Narrative
Device evaluation: lens was returned in vial, in liquid.Visual inspection found haptic torn.(b)(4).
Additional Manufacturer Narrative
(b)(4).